Alert archive / Florida / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 67, NWS Miami, FL

June 7, 2009Broward County, Miami-Dade County, Florida

NWS Miami, FL issued this severe thunderstorm warning at Jun 7, 2009, 3:54 PM EDT for Broward County, Miami-Dade County, Florida. It was in force for 51 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 7, 2009, 3:54 PM EDT (19:54 UTC)
Expired
Jun 7, 2009, 4:45 PM EDT
In force
51 min
Issued by
NWS Miami, FL
Area
Storm-based polygon

Counties Broward County, FL, Miami-Dade County, FL

The radar

The Miami radar (KAMX), 46 km from the middle of the area, began a volume at 19:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 7, 4:00 PM EDTTSTM WND GST 59Opa-Locka, FLMESONET AT 4240 NW144TH ST RECORDED A WIND GUST OF 59 MPH. REPORT RELAYED BY THE LOCAL MEDIA.
Jun 7, 4:02 PM EDTTSTM WND GST 57Opa-Locka, FLMESONET AT WESTVIEW ELEMENTARY IN OPA LOCKA RECORDED A WIND GUST OF 57 MPH.
Jun 7, 4:12 PM EDTHAIL 0.75Opa-Locka, FLHAIL THE SIZE OF PENNIES WAS REPORTED BY SUBWAY NEAR THE CORNER OF HIGHWAY 9 AND NW 135TH ST.
Jun 7, 4:42 PM EDTHAIL 0.88Hollywood, FLNWS EMPLOYEE REPORTED NICKEL SIZE HAIL AT HOLLYWOOD BEACH.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Miami, FL (KMFL), launched 12:00Z, 7.9 hours before the alert went out and 20 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 12:00Z on 2009-06-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1804 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 12:00Z on 2009-06-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 81 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1804 J/kg
Mixed-layer CIN
-26 J/kg
Mixed-layer LCL
744 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
81 m²/s²
0-3 km storm-relative helicity
136 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KMFL 071954
SVRMFL
FLC011-086-072045-
/O.NEW.KMFL.SV.W.0067.090607T1954Z-090607T2045Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIAMI FL
354 PM EDT SUN JUN 7 2009

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN BROWARD COUNTY IN SOUTH FLORIDA.
  NORTHEASTERN MIAMI-DADE COUNTY IN SOUTH FLORIDA.

* UNTIL 445 PM EDT

* AT 353 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  HIALEAH...AND MOVING NORTHEAST AT 10 MPH.

* THE STORM WILL AFFECT...
  MIAMI LAKES...
  OPA-LOCKA...
  CAROL CITY...
  MIAMI GARDENS...
  DOLPHINS STADIUM...
  MIRAMAR PARKWAY AND UNIVERSITY DRIVE...
  AND SURROUNDING COMMUNITIES.

SEVERE THUNDERSTORMS CAN PRODUCE VERY STRONG WINDS IN EXCESS OF 60
MPH...LARGE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAINFALL. STAY
INSIDE AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

LAT...LON 2601 8011 2596 8011 2582 8027 2589 8034
      2609 8027 2602 8011
TIME...MOT...LOC 1955Z 214DEG 8KT 2589 8028

$$

DG
2 follow-up statements
310 
WWUS52 KMFL 072004
SVSMFL

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
404 PM EDT SUN JUN 7 2009

FLC011-086-072045-
/O.CON.KMFL.SV.W.0067.000000T0000Z-090607T2045Z/
BROWARD FL-MIAMI-DADE FL-
404 PM EDT SUN JUN 7 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM EDT
FOR NORTHEASTERN MIAMI-DADE AND SOUTHEASTERN BROWARD COUNTIES...

AT 402 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM LOCATED NEAR OPA-LOCKA...MOVING 
NORTHEAST AT 10 MPH. THIS STORM IS CAPABLE OF PRODUCING GOLF BALL
SIZE HAIL AND DAMAGING WINDS TO 60 MPH OR HIGHER.

THE SEVERE THUNDERSTORM WILL BE NEAR...
SAINT THOMAS UNIVERSITY...
CAROL CITY...
MIAMI GARDENS...
DOLPHINS STADIUM...
MIRAMAR PARKWAY AND UNIVERSITY DRIVE...
IVES ESTATES...
  AND SURROUNDING COMMUNITIES.

SEVERE THUNDERSTORMS CAN PRODUCE VERY STRONG WINDS IN EXCESS OF 60
MPH...LARGE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAINFALL. STAY
INSIDE AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

SEVERE THUNDERSTORMS CAN PRODUCE VERY STRONG WINDS IN EXCESS OF 60
MPH...HAIL UP TO GOLF BALL SIZE...DEADLY LIGHTNING...AND VERY HEAVY
RAINFALL. STAY INSIDE AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

LAT...LON 2607 8022 2602 8011 2596 8011 2582 8027
      2589 8034
TIME...MOT...LOC 2003Z 214DEG 8KT 2591 8025

$$

DG
004 
WWUS52 KMFL 072029
SVSMFL

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
429 PM EDT SUN JUN 7 2009

FLC011-086-072045-
/O.CON.KMFL.SV.W.0067.000000T0000Z-090607T2045Z/
BROWARD FL-MIAMI-DADE FL-
429 PM EDT SUN JUN 7 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM EDT
FOR NORTHEASTERN MIAMI-DADE AND SOUTHEASTERN BROWARD COUNTIES...

AT 428 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED
NEAR IVES ESTATES...MOVING NORTHEAST AT 15 MPH.

ANOTHER STORM WAS RAPIDLY DEVELOPING AND BECOMING SEVERE BETWEEN 
MIAMI LAKES AND HIALEAH. THIS STORM WILL MOVE NORTHEAST AT 15 MPH...
CAPABLE OF PRODUCING NICKLE SIZE HAIL AND DAMAGING WINDS TO 60 MPH.

SEVERE THUNDERSTORMS CAN PRODUCE VERY STRONG WINDS IN EXCESS OF 60
MPH...LARGE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAINFALL. STAY
INSIDE AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

LAT...LON 2607 8022 2602 8011 2596 8011 2582 8027
      2589 8034
TIME...MOT...LOC 2028Z 229DEG 12KT 2597 8016

$$

DG

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 7, 3:22 PM EDT, 32 minutes earlier.

Area forecast discussion, Jun 7, 3:22 PM EDT, 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
322 PM EDT SUN JUN 7 2009

...STRONG TO SEVERE STORMS POSSIBLE INTERIOR AND EAST COAST METRO
AREAS THIS AFTERNOON INTO THIS EVENING...
...BACK TO MORE NORMAL SUMMER CONDITIONS THIS WEEK ACROSS SOUTH FLORIDA...

.DISCUSSION...
THE UPPER LEVEL TROUGH OF LOW PRESSURE WAS LOCATED FROM ABOUT
MELBOURNE SOUTHWEST TO FORT MYERS EARLY THIS AFTERNOON. THIS
TROUGH WILL CONTINUE TO MOVE EAST ACROSS THE CWA THIS AFTERNOON
INTO THIS EVENING. AT THE SAME TIME...A MCV THAT DEVELOPED OVER
THE SOUTHEAST GULF OF MEXICO EARLY LATE THIS MORNING WILL ALSO
MOVE EAST ACROSS THE SOUTHERN AREAS OF THE CWA. THESE FEATURES
WILL HELP CONTINUE OVER THE CWA THIS AFTERNOON. SO WILL CONTINUE
WITH THE NUMEROUS POPS OVER SOUTH FLORIDA THIS AFTERNOON.

THE SHOWER AND THUNDERSTORM ACTIVITY SHOULD SLOWLY DISSIPATE THIS
EVENING OVER THE CWA...AS THE TROUGH OF LOW PRESSURE AND THE MCV
MOVES EAST INTO THE ATLANTIC WATERS ALONG WITH THE LOST OF THE
HEATING OF THE DAY. SO WILL CONTINUE WITH THE CHANCE POPS FOR
THIS EVENING OVER THE AREA...BEFORE GOING DRY AFTER MIDNIGHT OVER
THE LAND AREAS AND KEEPING A SLIGHT CHANCE FOR THE GULF AND
ATLANTIC WATERS.

THE COLD AIR ALSO STILL REMAINS OVER SOUTH FLORIDA THIS AFTERNOON
WHICH WILL HELP TO GENERATE STRONG TO SEVERE STORMS OVER THE
INTERIOR AND EAST COAST METRO THIS AFTERNOON INTO EARLY THIS
EVENING. COUPLE OF THE STORMS ARE ALSO ALREADY GOING SEVERE EARLY
THIS AFTERNOON OVER METRO PALM BEACH COUNTY WITH QUARTER SIZE
HAIL. SO WILL CONTINUE TO MENTION THIS IN THE HWO AND THE INTERIOR
AND EAST COAST ZONES FOR THIS AFTERNOON INTO THIS EVENING.

THE RIDGE OF HIGH PRESSURE WILL THEN BUILD INTO SOUTH FLORIDA ON MONDAY
INTO WEDNESDAY ALLOWING FOR THE STEERING FLOW TO BE LIGHT.
THEREFORE...THE SEA BREEZES WILL BE THE MAIN PLAYERS EACH DAY THAT
WILL PUSH INLAND INTO THE INTERIOR AREAS. SO HAVE KEPT SCATTERED
POPS OVER THE CWA EACH DAY WITH THE HIGHEST POPS OVER THE INTERIOR
AREAS.

.EXTENDED FORECAST...
THE LONG RANGE MODELS ARE STILL SHOWING A WEAK LOW IN THE
SOUTHWEST CARIBBEAN SEA TO DRIFT NORTHWARD LATE THIS WEEK INTO
THIS WEEKEND TOWARDS CUBA. THIS WILL ALLOW FOR THE PRESSURE
GRADIENT TO TIGHTEN A LITTLE BIT OVER SOUTH FLORIDA THIS WEEKEND...AND
ALLOW FOR SOME TROPICAL MOISTURE TO WORK INTO THE CWA FROM THE
CARIBBEAN SEA LATE THIS WEEKEND. SO HAVE KEPT THE WINDS BREEZY
ALONG THE EAST COAST AREAS THIS WEEKEND...AND INCREASE THE POPS TO
HIGH IN CHANCE OVER THE CWA LATE THIS WEEKEND.

WILL CONTINUE TO MONITOR THE LATEST LONG RANGE MODELS ON THE TRACK
AND STRENGTH OF THE LOW IN THE SOUTHWEST CARIBBEAN SEA THROUGH
THIS WEEK...AND ADJUST THE EXTENDED GRIDS IF NEED BE TO THE LATEST
LONG RANGE MODELS.

&&

.MARINE...
THE WINDS WILL REMAIN SOUTHERLY TONIGHT INTO WEDNESDAY OVER THE
CWA LESS THAN 10 KNOTS. THIS WILL KEEP THE SEAS LESS THAN 2 FEET
IN THE GULF STREAM AND IN THE ATLANTIC WATERS. SO NO HEADLINES FOR
THE LOCAL CWA WATERS THROUGH MIDDLE OF THIS WEEK, AND BOATING
CONDITIONS SHOULD BE GOOD OUTSIDE OF THE SHOWERS AND THUNDERSTORMS.

&&

.FIRE WEATHER...
THE RELATIVE HUMIDITIES SHOULD BE REMAIN ABOVE THE THE 35 PERCENT
CRITICAL VALUE THROUGH MIDDLE OF THIS WEEK...DUE TO THE TROPICAL
MOISTURE IN PLACE. SO NO PROBLEMS WITH THE FIRE WEATHER PRODUCTS.

&&

.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH  72  89  72  89 / 50 30 20 30
FORT LAUDERDALE  73  88  73  88 / 50 30 20 30
MIAMI            74  89  74  89 / 50 30 20 30
NAPLES           71  89  71  89 / 30 30 20 30

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...NONE.
GM...NONE.
&&

LONG TERM...54/BNB
SHORT TERM/AVIATION...18/GR
Hazardous weather outlook, Jun 7, 1:41 PM EDT, 2 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA
NATIONAL WEATHER SERVICE MIAMI FL
141 PM EDT SUN JUN 7 2009

FLZ063-066>075-168-172>174-081100-
GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-
INLAND COLLIER-INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-
METRO MIAMI DADE-MAINLAND MONROE-COASTAL PALM BEACH-
COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE-
141 PM EDT SUN JUN 7 2009

...NUMEROUS THUNDERSTORMS THROUGH THIS AFTERNOON AND EVENING...
...FREQUENT LIGHTNING/LOCALLY HEAVY RAINFALL/GUSTY WINDS POSSIBLE...
...SLIGHT RISK OF WEAK TORNADOES EAST SECTIONS THIS AFTERNOON...
...WATERSPOUTS POSSIBLE ACROSS GULF OF MEXICO AND ATLANTIC WATERS TODAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS: NUMEROUS THUNDERSTORMS ARE EXPECTED ONCE AGAIN TODAY.
FREQUENT LIGHTNING STRIKES, LOCALLY HEAVY RAINFALL, LARGE HAIL,
AND WIND GUSTS AT LEAST TO 60 MPH WILL BE POSSIBLE WITH THE MOST
INTENSE THUNDERSTORM ACTIVITY, AND MAINLY OVER THE EAST COAST
METRO AREAS AND EASTERN INTERIOR LOCATIONS THIS AFTERNOON.

TORNADOES: WIND PROFILES LOOK FAVORABLE FOR WEAK SHORT LIVED
TORNADOES OR FUNNEL CLOUDS MAINLY EAST SECTIONS.

WATERSPOUTS: HIGH ATMOSPHERIC MOISTURE, CLOUD CONVERGENCE BANDS
AND HIGH CHANCE OF THUNDERSTORMS, MAY RESULT IN THE DEVELOPMENT
OF WATERSPOUTS ACROSS THE LOCAL GULF OF MEXICO AND ATLANTIC
WATERS, INCLUDING BISCAYNE BAY, TODAY.

WIND: WIND GUSTS OF AROUND 60 MPH WILL BE POSSIBLE WITH THE
STRONGEST ACTIVITY OVER THE EAST COAST AND EASTERN INTERIOR
THIS AFTERNOON.

HAIL: HAIL UP TO PENNY SIZE IN DIAMETER WILL BE POSSIBLE WITH THE
STRONGEST ACTIVITY OVER THE EASTERN INTERIOR AND ALONG THE EAST
COAST METRO THIS AFTERNOON.

FLOODING: A TRAINING OF HEAVY RAINFALL IN ANY ONE PLACE MAY
PRODUCE URBAN FLOODING OF LOW LYING AND POOR DRAINAGE AREAS, AND
MAINLY ALONG THE EAST COAST METRO AREAS THIS AFTERNOON.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THUNDERSTORMS WILL CONTINUE DAILY THROUGH NEXT WEEK. LIGHTNING STRIKES
AND LOCALLY HEAVY RAINFALL WILL BE THE PRIMARY THREATS WITH THIS
ACTIVITY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.

In the hours before

Special weather statement, Jun 7, 3:05 PM EDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
305 PM EDT SUN JUN 7 2009

FLZ067-071930-
INLAND PALM BEACH COUNTY FL-
305 PM EDT SUN JUN 7 2009

...STRONG THUNDERSTORM MOVING ACROSS NORTH CENTRAL PALM BEACH
COUNTY...

AT 302 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 7 MILES NORTHWEST OF LION COUNTRY SAFARI...MOVING
NORTHEAST AT 20 MPH.

THIS STORM WILL AFFECT...

  THE CORBETT WILDLIFE AREA

AND SURROUNDING AREAS.

THE PRIMARY IMPACTS WILL BE FREQUENT TO EXCESSIVE LIGHTNING AND UP TO
DIME SIZED HAIL. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER
IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. SEEK
SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES.

LAT...LON 2674 8040 2679 8048 2697 8038 2696 8031
      2690 8020
TIME...MOT...LOC 1903Z 218DEG 16KT 2680 8041

TINGLER
Special weather statement, Jun 7, 3:26 PM EDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
326 PM EDT SUN JUN 7 2009

FLZ067-068-168-072015-
INLAND PALM BEACH COUNTY FL-METRO PALM BEACH COUNTY FL-
COASTAL PALM BEACH COUNTY FL-
326 PM EDT SUN JUN 7 2009

...STRONG THUNDERSTORMS MOVING ACROSS NORTHEASTERN PALM BEACH
COUNTY...

AT 325 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES NORTHWEST OF
NORTH PALM BEACH GENERAL AIRPORT TO 3 MILES NORTH OF HAVERHILL...
MOVING EAST AT 15 MPH.

THESE STORMS WILL AFFECT...

CALOOSA...
NORTH PALM BEACH GENERAL AIRPORT...
MANGONIA PARK...
JUPITER FARMS...
PHILO FARMS...
NORTH PALM BEACH...

AND SURROUNDING COMMUNITIES.

FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS TO 50 MPH...PEA-SIZED
HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE POSSIBLE.
LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES
AND OPEN SHELTERS OFFER NO PROTECTION. WIND GUSTS OF UP TO 50 MPH CAN
DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL
OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES.

RESIDENTS NEAR THE PATH OF THESE STORMS SHOULD REMAIN ON THE ALERT
FOR ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS.

LAT...LON 2671 8026 2696 8045 2696 8043 2696 8015
      2698 8014 2698 8007 2697 8007 2685 8005
      2674 8005
TIME...MOT...LOC 1926Z 268DEG 15KT 2692 8029 2673 8013

DG
Local storm report, Jun 7, 3:28 PM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
328 PM EDT SUN JUN 07 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0321 PM     HAIL             PALM SPRINGS            26.64N 80.10W
06/07/2009  E1.00 INCH       PALM BEACH         FL   TRAINED SPOTTER

            QUARTER SIZE HAIL REPORTED. RAIN ESTIMATED AT AT LEAST 3
            INCHES PER HOUR.

&&

GREGORIA
Local storm report, Jun 7, 3:32 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
332 PM EDT SUN JUN 07 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0322 PM     TSTM WND GST     2 W LAKE WORTH          26.62N 80.10W
06/07/2009  M51 MPH          PALM BEACH         FL   TRAINED SPOTTER

            SPOTTER RECORDED A 51 MPH WIND GUST ALONG WITH DIME SIZE
            HAIL.

&&

GREGORIA
Special weather statement, Jun 7, 3:50 PM EDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
350 PM EDT SUN JUN 7 2009

FLZ074-173-072015-
METROPOLITAN MIAMI DADE FL-COASTAL MIAMI-DADE COUNTY FL-
350 PM EDT SUN JUN 7 2009

...STRONG THUNDERSTORM MOVING RAPIDLY DEVELOPING OVER HIALEAH...

AT 349 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
A THUNDERSTORM WAS RAPIDLY DEVELOPING OVER HIALEAH...MOVING NORTHEAST
AT 5 MPH.

THIS STORM WILL AFFECT...

HIALEAH...
MIAMI LAKES...
OPA-LOCKA...

AND SURROUNDING COMMUNITIES.

FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS TO 50 MPH...PEA-SIZED
HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE POSSIBLE.
LIGHTNING IS THE NUMBER ONE WE0
FOUS54 KMEG 071946
PFMMEG

POINT FORECAST MATRICES
NATIONAL WEATHER SERVICE MEMPHIS TN
246 PM CDT SUN JUN 7 2009

TNZ088-081000-
MEMPHIS-SHELBY TN
35.04N  89.98W ELEV. 298 FT
246 PM CDT SUN JUN 7 2009

DATE           06/07/09      MON 06/08/09            TUE 06/09/09            WED
CDT 3HRLY     16 19 22 01 04 07 10 13 16 19 22 01 04 07 10 13 16 19 22 01 04 07
UTC 3HRLY     21 00 03 06 09 12 15 18 21 00 03 06 09 12 15 18 21 00 03 06 09 12

MIN/MAX                      70          92          73          92          74
TEMP          89 86 76 73 72 72 82 89 91 88 80 77 75 74 84 90 91 89 81 78 76 75
DEWPT         61 64 64 64 64 64 66 65 65 65 66 66 66 67 66 67 67 67 67 67 68 69
RH            39 48 66 73 76 76 58 45 42 47 62 69 74 79 55 47 45 48 63 69 76 82
WIND DIR       S  S  S  S  S  S SW SW  S  S  S  S  S  S SW  S  S SW  S  S  S  S
WIND SPD      11  8  6  6  6  9 11 13 11 10  5  6  4  4  5  5  6  4  4  4  4  5
CLOUDS        SC SC SC SC SC SC SC B1 B1 SC SC SC SC B1 B1 B1 B1 SC SC SC SC SC
POP 12HR                      5          10          10          20          10
QPF 12HR                      0           0           0           0           0
SNOW 12HR                 00-00       00-00       00-00
RAIN SHWRS                                            S  S  S  S              S
TSTMS                                                 S  S  S  S              S
HEAT INDEX    89 87             84 91 93 90 82          86 93 95 92 84
MAX HEAT         90    84          91    93    88          93    95    89

DATE           06/10  THU 06/11/09  FRI 06/12/09  SAT 06/13/09  SUN 06/14/09
CDT 6HRLY     13 19   01 07 13 19   01 07 13 19   01 07 13 19   01 07 13 19
UTC 6HRLY     18 00   06 12 18 00   06 12 18 00   06 12 18 00   06 12 18 00

MAX/MIN          92      74    88      70    88      68    89      70    93
TEMP          89 89   78 75 87 84   76 71 86 84   74 69 86 85   74 72 90 89
DEWPT         69 69   69 69 68 66   67 68 68 67   66 65 64 62   64 65 66 66
PWIND DIR        SW      SW    SW       S     S      NE    NE       E     S
WIND CHAR        GN      LT    GN      LT    LT      LT    LT      LT    LT
AVG CLOUDS    SC B1   SC SC B2 B2   B2 B2 B2 B2   B1 B1 B1 B1   B2 B2 B1 B1
POP 12HR         20      30    40      40    40      20    10      20    20
RAIN SHWRS     S  S    C  C  C  C    C  C  C  C    S  S          S  S  S  S
TSTMS          S  S    C  C  C  C    C  C  C  C    S  S          S  S  S  S

TNZ052-081000-
JACKSON-MADISON TN
35.60N  88.92W ELEV. 413 FT
246 PM CDT SUN JUN 7 2009

DATE           06/07/09      MON 06/08/09            TUE 06/09/09            WED
CDT 3HRLY     16 19 22 01 04 07 10 13 16 19 22 01 04 07 10 13 16 19 22 01 04 07
UTC 3HRLY     21 00 03 06 09 12 15 18 21 00 03 06 09 12 15 18 21 00 03 06 09 12

MIN/MAX                      65          90          67          90          68
TEMP          87 83 71 67 66 67 80 87 89 86 76 72 69 69 81 88 89 86 76 72 70 69
DEWPT         62 64 62 61 62 64 66 65 67 69 66 65 64 65 66 67 67 68 68 69 69 68
RH            43 53 73 81 87 90 62 48 48 57 71 79 84 87 60 50 48 55 76 90 97 97
WIND DIR       S  S  S  S SE  S SW SW SW  S SW SW  S  S  W  S  S  W SW SE  S  S
WIND SPD      11  8  6  6  6  9 12 13  8  8  6  4  4  3  2  3  5  5  4  3  2  3
CLOUDS        SC FW FW FW FW SC SC B1 B1 B1 B1 B1 B1 B1 B1 B1 B1 SC SC SC SC SC
POP 12HR                      5          10          10          30          20
QPF 12HR                      0           0           0        0.03        0.02
SNOW 12HR                 00-00       00-00       00-00
RAIN SHWRS                                            C  C  C  C              S
TSTMS                                                 C  C  C  C              S
HEAT INDEX    88 85             80 89 92 90             83 91 93 89
MAX HEAT         88                89    93    86          91    93    86

DATE           06/10  THU 06/11/09  FRI 06/12/09  SAT 06/13/09  SUN 06/14/09
CDT 6HRLY     13 19   01 07 13 19   01 07 13 19   01 07 13 19   01 07 13 19
UTC 6HRLY     18 00   06 12 18 00   06 12 18 00   06 12 18 00   06 12 18 00

MAX/MIN          90      69    87      68    85      63    88      64    89
TEMP          86 86   74 70 84 83   73 70 85 80   70 65 85 84   69 66 86 85
DEWPT         69 69   69 68 69 70   68 65 65 65   64 62 64 65   64 63 65 66
PWIND DIR         S      SW    SW      SW    SW       E     N       E    SE
WIND CHAR        GN      LT    GN      LT    LT      LT    LT      LT    LT
AVG CLOUDS    SC B1   SC SC B2 B2   B2 B2 B2 B2   B1 B1 B1 B1   B2 B2 B2 B2
POP 12HR         20      30    40      40    30      10    10      20    20
RAIN SHWRS     S  S    C  C  C  C    C  C  C  C                  S  S  S  S
TSTMS          S  S    C  C  C  C    C  C  C  C                  S  S  S  S

ARZ026-081000-
JONESBORO-CRAIGHEAD AR
35.83N  90.65W ELEV. 253 FT
246 PM CDT SUN JUN 7 2009

DATE           06/07/09      MON 06/08/09            TUE 06/09/09            WED
CDT 3HRLY     16 19 22 01 04 07 10 13 16 19 22 01 04 07 10 13 16 19 22 01 04 07
UTC 3HRLY     21 00 03 06 09 12 15 18 21 00 03 06 09 12 15 18 21 00 03 06 09 12

MIN/MAX                      68          90          70          90          70
TEMP          87 84 73 70 69 70 81 87 89 86 78 74 72 72 82 88 89 86 78 75 72 71
DEWPT         63 64 64 64 64 65 67 65 66 67 67 67 67 68 68 69 69 70 69 69 70 70
RH            45 51 73 81 84 84 63 48 47 53 69 79 84 87 63 54 52 59 74 82 93 97
WIND DIR       S  S  S  S  S  S SW  W SW SW  S  S  S NE  E SE  W NE  E SE  S  S
WIND SPD      13 11  9  9  6 10 13  6 11  5  5  5  3  2  8  5  6  1  1  3  3  4
CLOUDS        SC SC SC SC SC SC SC B1 B1 B1 B1 B1 B1 B2 B2 B2 B2 SC SC SC SC SC
POP 12HR                      5          20          20          30          20
QPF 12HR                      0           0           0        0.13           0
SNOW 12HR                 00-00       00-00       00-00
RAIN SHWRS                          S  S  S  S  S  S  C  C  C  C  S  S  S  S  C
TSTMS                               S  S  S  S  S  S  C  C  C  C  S  S  S  S  C
HEAT INDEX    88 85             83 89 92 89             85 92 94 91
MAX HEAT         88    82          89    92    86          92    94    88

DATE           06/10  THU 06/11/09  FRI 06/12/09  SAT 06/13/09  SUN 06/14/09
CDT 6HRLY     13 19   01 07 13 19   01 07 13 19   01 07 13 19   01 07 13 19
UTC 6HRLY     18 00   06 12 18 00   06 12 18 00   06 12 18 00   06 12 18 00

MAX/MIN          92      70    87      67    85      65    88      67    90
TEMP          89 88   75 71 85 83   73 69 84 80   71 66 84 84   71 69 87 86
DEWPT         71 70   69 68 68 68   67 65 65 65   65 64 64 64   65 65 66 67
PWIND DIR         S      SW    SW       E    NE      NE    NE       E     S
WIND CHAR        GN      LT    LT      LT    LT      LT    LT      LT    LT
AVG CLOUDS    SC B1   SC SC B2 B2   B2 B2 B2 B2   SC SC B1 B1   B2 B2 B1 B1
POP 12HR         30      40    40      40    30      10    10      20    20
RAIN SHWRS     C  C    C  C  C  C    C  C  C  C                  S  S  S  S
TSTMS          C  C    C  C  C  C    C  C  C  C                  S  S  S  S

MSZ016-081000-
TUPELO-LEE MS
34.27N  88.77W ELEV. 354 FT
246 PM CDT SUN JUN 7 2009

DATE           06/07/09      MON 06/08/09            TUE 06/09/09            WED
CDT 3HRLY     16 19 22 01 04 07 10 13 16 19 22 01 04 07 10 13 16 19 22 01 04 07
UTC 3HRLY     21 00 03 06 09 12 15 18 21 00 03 06 09 12 15 18 21 00 03 06 09 12

MIN/MAX                      64          91          68          92          69
TEMP          89 85 73 69 67 66 79 87 90 87 76 72 70 70 82 89 91 88 78 74 72 70
DEWPT         62 65 64 62 62 63 66 64 65 66 67 67 66 66 65 66 67 69 69 69 69 69
RH            41 51 73 78 84 90 64 46 44 50 74 84 87 87 56 47 45 54 74 84 90 97
WIND DIR       S  S SE SE SE  S SW  S SW  S  S  W  E SE SW  S  S SW SW  S SW SW
WIND SPD       8  4  5  5  5  4  8 12  8  4  4  4  1  3  5  3  5  5  4  4  3  3
CLOUDS        SC FW FW FW FW SC SC B1 B1 SC SC SC SC B1 B1 B1 B1 SC SC SC SC SC
POP 12HR                      5           5           5          10           5
QPF 12HR                      0           0           0           0           0
SNOW 12HR                 00-00       00-00       00-00
HEAT INDEX    89 87                89 92 89             84 91 95 92
MAX HEAT         90    83          89    92    86          91    95    89

DATE           06/10  THU 06/11/09  FRI 06/12/09  SAT 06/13/09  SUN 06/14/09
CDT 6HRLY     13 19   01 07 13 19   01 07 13 19   01 07 13 19   01 07 13 19
UTC 6HRLY     18 00   06 12 18 00   06 12 18 00   06 12 18 00   06 12 18 00

MAX/MIN          92      70    90      70    88      67    90      66    90
TEMP          88 88   75 71 87 85   75 72 87 83   74 68 87 86   72 68 87 86
DEWPT         68 67   67 67 68 69   69 68 68 68   67 65 66 67   67 66 67 68
PWIND DIR        SW      SW    SW      SW     W       E     N      NE    SW
WIND CHAR        LT      LT    GN      LT    LT      LT    LT      LT    LT
AVG CLOUDS    SC B1   SC SC B1 B1   B2 B2 B2 B2   B1 B1 B1 B1   B2 B2 B1 B1
POP 12HR         10      20    30      40    40      20    10      20    20
RAIN SHWRS             S  S  C  C    C  C  C  C    S  S          S  S  S  S
TSTMS                  S  S  C  C    C  C  C  C    S  S          S  S  S  S
Special weather statement, Jun 7, 3:52 PM EDT, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
352 PM EDT SUN JUN 7 2009

FLZ068-168-072030-
METRO PALM BEACH COUNTY FL-COASTAL PALM BEACH COUNTY FL-
352 PM EDT SUN JUN 7 2009

...STRONG THUNDERSTORMS MOVING ACROSS EAST CENTRAL PALM BEACH
COUNTY...

AT 352 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM RIVIERA BEACH TO
LAKE WORTH...MOVING EAST AT 10 MPH.

THESE STORMS WILL AFFECT...

GLEN RIDGE...
MANGONIA PARK...
WEST PALM BEACH...
PORT OF PALM BEACH...

AND SURROUNDING COMMUNITIES.

FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS TO 50 MPH...PEA-SIZED
HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE POSSIBLE.
LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES
AND OPEN SHELTERS OFFER NO PROTECTION. WIND GUSTS OF UP TO 50 MPH CAN
DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL
OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.

LAT...LON 2663 8003 2663 8010 2675 8013 2677 8005
      2677 8003 2676 8003 2669 8002
TIME...MOT...LOC 1953Z 266DEG 8KT 2675 8010 2665 8007

DG

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 6, 8:31 PM EDTSpecial Marine WarningMFL56 min
Jun 6, 9:53 PM EDTSpecial Marine WarningMFL82 min
Jun 6, 10:33 PM EDTSpecial Marine WarningMFL57 min
Jun 7, 11:14 AM EDTSpecial Weather StatementMFLCollier61 min
Jun 7, 11:19 AM EDTSpecial Marine WarningMFL26 min
Jun 7, 11:21 AM EDTSpecial Weather StatementMFLCollier39 min
Jun 7, 11:52 AM EDTSevere Thunderstorm WarningMFLCollier, Hendry53 min
Jun 7, 12:01 PM EDTSpecial Marine WarningMFL59 min
Jun 7, 12:35 PM EDTSpecial Marine WarningMFL85 min
Jun 7, 12:44 PM EDTSpecial Weather StatementMFLCollier61 min
Jun 7, 12:45 PM EDTSpecial Weather StatementMFLHendry60 min
Jun 7, 1:45 PM EDTSpecial Weather StatementMFLGlades60 min
Jun 7, 2:01 PM EDTSpecial Marine WarningMFL28 min
Jun 7, 2:51 PM EDTSevere Thunderstorm WarningMFLPalm Beach24 min
Jun 7, 3:05 PM EDTSpecial Weather StatementMFLPalm Beach25 min
Jun 7, 3:14 PM EDTSevere Thunderstorm WarningMFLPalm Beach34 min
Jun 7, 3:17 PM EDTAreal Flood AdvisoryMFLPalm Beach95 min
Jun 7, 3:23 PM EDTSpecial Marine WarningMFL67 min
Jun 7, 3:26 PM EDTSpecial Weather StatementMFLPalm Beach49 min
Jun 7, 3:37 PM EDTSevere Thunderstorm WarningMFLPalm Beach34 min
Jun 7, 3:50 PM EDTSpecial Weather StatementMFLBroward25 min
Jun 7, 3:52 PM EDTSpecial Weather StatementMFLPalm Beach38 min
Jun 7, 4:26 PM EDTSpecial Marine WarningMFL2 hr
Jun 7, 4:45 PM EDTSevere Thunderstorm WarningMFLBroward, Miami-Dade31 min
Jun 7, 5:01 PM EDTAreal Flood AdvisoryMFLMiami-Dade62 min
Jun 7, 5:03 PM EDTSpecial Weather StatementMFLMiami-Dade27 min
Jun 7, 5:06 PM EDTSpecial Weather StatementMFLMiami-Dade24 min
Jun 7, 5:54 PM EDTSpecial Marine WarningMFL2 hr
Jun 7, 6:32 PM EDTSpecial Weather StatementMFLMiami-Dade28 min
Jun 7, 6:54 PM EDTSevere Thunderstorm WarningMFLMiami-Dade66 min
Jun 7, 6:57 PM EDTSpecial Marine WarningMFL63 min
Jun 7, 7:01 PM EDTSpecial Weather StatementMFLBroward29 min
Jun 7, 7:11 PM EDTSpecial Weather StatementMFLBroward34 min
Jun 7, 7:25 PM EDTSpecial Weather StatementMFLPalm Beach35 min
Jun 7, 7:48 PM EDTSpecial Weather StatementMFLMiami-Dade27 min

Nearby

Severe Thunderstorm Warnings in Florida, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.